MathSciNet Relay Station
MathSciNet bibliographic data
MR3089391 35R11 (26A33)
Jafari, H.; Nazari, M.; Baleanu, D.; Khalique, C. M. A new approach for solving a system of fractional partial differential equations. Comput. Math. Appl. 66 (2013), no. 5, 838–843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement